Uniform Estimate for the ...-Problem in a Class of Branched Covering of Strictly Pseudoconvex Domains.
Mathematische Zeitschrift, Tome 189 (1985), pp. 465-474
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
strictly pseudoconvex domains, estimate for d-bar-problem, proper holomorphic mapping, integral representation formula, Khenkin function
@article{MZ_1985__189_173594,
author = {Carla Parrini and A. Selvaggi Primicerio},
title = {Uniform {Estimate} for the {...-Problem} in a {Class} of {Branched} {Covering} of {Strictly} {Pseudoconvex} {Domains.}},
journal = {Mathematische Zeitschrift},
pages = {465--474},
year = {1985},
volume = {189},
zbl = {0546.32009},
url = {http://geodesic.mathdoc.fr/item/MZ_1985__189_173594/}
}
TY - JOUR AU - Carla Parrini AU - A. Selvaggi Primicerio TI - Uniform Estimate for the ...-Problem in a Class of Branched Covering of Strictly Pseudoconvex Domains. JO - Mathematische Zeitschrift PY - 1985 SP - 465 EP - 474 VL - 189 UR - http://geodesic.mathdoc.fr/item/MZ_1985__189_173594/ ID - MZ_1985__189_173594 ER -
%0 Journal Article %A Carla Parrini %A A. Selvaggi Primicerio %T Uniform Estimate for the ...-Problem in a Class of Branched Covering of Strictly Pseudoconvex Domains. %J Mathematische Zeitschrift %D 1985 %P 465-474 %V 189 %U http://geodesic.mathdoc.fr/item/MZ_1985__189_173594/ %F MZ_1985__189_173594
Carla Parrini; A. Selvaggi Primicerio. Uniform Estimate for the ...-Problem in a Class of Branched Covering of Strictly Pseudoconvex Domains.. Mathematische Zeitschrift, Tome 189 (1985), pp. 465-474. http://geodesic.mathdoc.fr/item/MZ_1985__189_173594/